# SDR SWAA2022031433474

- Difficulty date: August 2, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFFPLATE IS CRACK / LOCATED AND DRILLED FWD CARGO COMPARTMENT AFT CORNER SCUFF PALTE PN #7530065 IAW SRM 51-40-05-0G-0
